MathSciNet Relay Station
MathSciNet bibliographic data
MR2931175 93C42
Gao, Qing; Feng, Gang; Wang, Yong; Qiu, Jianbin Universal fuzzy controllers based on generalized T-S fuzzy models. Fuzzy Sets and Systems 201 (2012), 55–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement